# SDR FDEA202301120074

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 58,985 hours, 26,907 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0613B
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM AFTER FLAPS SELECTED TO 1 AT  APPROXIMATELY 220 KTS  RAN THE TRAILING EDGE FLAPS  ASYMMETRY CHECKLIST AND LANDED WITH FLAPS BETWEEN 0  AND 1.   REPLACED THE LEFT FLAP POSITION TRANSMITTER,  WITH A REPAIRED TRANSMITTER IAW AMM 27-58-03-4. TESTED IAW  27-58-01/501. OPS CHECKED GOOD. NO DEFECTS NOTED.
